| Model Number |
VLOCA206L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during laparoscopically assisted vaginal hysterectomy (lavh), while suturing the vaginal cuff, the needle/suture fell off into the patient cavity.The needle was easily retrieved by the surgeon and completed the case.There was no patient injury.